MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 28MM STD V40 TAPER VIT HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 28MM STD V40 TAPER VIT HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-5-128
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inflammation (1932); Injury (2348); Reaction (2414)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock on with no reported relevant discrepancies.Based on the device identification the complaint databases for similar reported events regarding abnormal ion level.There have been no other similar events for the lot referenced.Device not returned to manufacturer.
 
Event or Problem Description
A representative from the clinic reported the following event: "installation of an abg il hip prosthesis: allergy to metals.".
 
Additional Manufacturer Narrative
This event is related to voluntary recall ra 2012-067.This recall was initiated due to the potential risks associated with modular neck stems.The stem and neck will undergo a full investigation.This device has been identified as a non-contributor to the event.
 
Event or Problem Description
A representative from the clinic reported the following event : "installation of an abg il hip prosthesis: allergy to metals".

Brand Name
28MM STD V40 TAPER VIT HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8245227
Report Number0002249697-2019-00166
Device Sequence Number2370856
Product Code JDI
UDI-Device Identifier07613327012866
UDI-Public07613327012866
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2013
Device Catalogue Number6260-5-128
Device Lot Number28553904
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer02/13/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;